Publications

[13] with Matthew Pressland. Graded Frobenius cluster categories, Documenta Mathematica, to appear.
Abstract [13]. Preprint available at arXiv:1609.09670.
[12] with Sira Gratz. Graded quantum cluster algebras of infinite rank as colimits, Journal of Pure and Applied Algebra, to appear.
Abstract [12]. Preprint available at arXiv:1510.04109.
[11] Graded cluster algebras, Journal of Algebraic Combinatorics, 42 (2015), no. 4, 1111-1134.
Abstract [11]. Journal page. Preprint available at arXiv:1309.6170. MathSciNet: MR3417261.
[10] with Stéphane Launois. Graded quantum cluster algebras and an application to quantum Grassmannians, Proceedings of the London Mathematical Society, 109 (2014), no. 3, 697-732.
Abstract [10]. Journal page. Preprint available at arXiv:1301.2133. MathSciNet: MR3260291.
[9] with Sira Gratz. With an appendix by Michael Groechenig. Cluster algebras of infinite rank, Journal of the London Mathematical Society, 89 (2014), no. 2, 337-363.
Abstract [9]. Journal page. Preprint available at arXiv:1212.3528. MathSciNet: MR3188622.
[8] with Justin Allman. A quantum analogue of the dihedral action on Grassmannians, Journal of Algebra, 359 (2012), 49-68.
Abstract [8]. Journal page. Preprint available at arXiv:1102.0422. MathSciNet: MR2914624.
[7] Braided enveloping algebras associated to quantum parabolic subalgebras, Communications in Algebra, 39 (2011), no. 10, 3491-3514.
Abstract [7]. Journal page. Preprint available at arXiv:0706.0455. MathSciNet: MR2845582.
[6] with Stéphane Launois. Quantum cluster algebra structures on quantum Grassmannians and their quantum Schubert cells: the finite-type cases, International Mathematics Research Notices, 10 (2011), 2230-2262.
Abstract [6]. Journal page. Preprint available at arXiv:0912.4397. MathSciNet: MR2806564.
[5] Examples of quantum cluster algebras associated to partial flag varieties, Journal of Pure and Applied Algebra, 215 (2011), no. 7, 1582-1595.
Abstract [5]. Journal page. Preprint available at arXiv:0907.4922. MathSciNet: MR2771631.
[4] Braided-Lie bialgebras associated to Kac-Moody algebras, Journal of Lie Theory, 18 (2008), no. 1, 125-140.
Abstract [4]. Journal page. Preprint available at arXiv:0708.4200. MathSciNet: MR2413955.
[3] Inductive constructions for Lie bialgebras and Hopf algebras, Ph.D. thesis, University of London, 2006.
Abstract [3].
[2] On Lie induction and the exceptional series, Journal of Algebra and Its Applications, 4 (2005), no. 6, 707-737.
Abstract [2]. Journal page. Preprint available at arXiv:math.QA/0409359. MathSciNet: MR2192152.
[1] A triple construction for Lie bialgebras, Pacific Journal of Mathematics, 221 (2005), no. 2, 281-301.
Abstract [1]. Journal page. Preprint available at arXiv:math.QA/0312507. MathSciNet: MR2196638.

The arXiv carries a variety of formats but if you have problems using these links, please let me know, at j.grabowski@lancaster.ac.uk.

MathSciNet: my publications   (MathSciNet subscribers only - sorry!).